get rid of the burning sensation. Its affecting his bathroom usage, and hes in pain throughout the day.
I used a spermicide gel and it affected my husband. He has burning sensation. What could he use to?
Question posted by Anonymous on 23 April 2014
Last updated on 20 January 2020 by Cplunk7000
This happens every time I use a condom treated with spermicide. I avoid them. The solution is to ejaculate. My guess is it flushed out the spermicide. Peeing feels like a blow torch and is ineffective in providing relief. For best results... directly after Intercourse, ejaculate again before trying to pee.
This is very common and the symptoms usually go away within a day. Drinking extra fluids to help flush out the urinary tract may also help. Unfortunately not all peoples systems can tolerate the spermicidal forms of birth control.
It shouldn't be going on for long. Is he sure he doesn't have a bladder infection?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.